# SDR CHQA201100389

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 17,216 hours, 14,869 cycles
- Engine: Allsn AE3007A
- Engine time: 21,668 hours, 17,738 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 145251495405
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE CREW FOLLOWED ALL CHECKLISTS AND RETURNED TO KDCA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FOUND TO SAFE FOR A FERRY FLIGHT TO KSDF WITH THE LANDING GEAR DOWN AND THE GEAR PINS INSTALLED.  SDF MAINTENANCE FOUND THE NOSE LANDING GEAR WOW HARNESS TO BE BAD.  THE HARNESS WAS REPLACED, AS WELL AS, RELAY K0024.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
